Reply To: Vyvanse crash only 3-4 hours after taking it; is this normal and any advice?

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Vyvanse crash only 3-4 hours after taking it; is this normal and any advice? Reply To: Vyvanse crash only 3-4 hours after taking it; is this normal and any advice?

#140893
rcarr2929
Participant

I had the same experience with Vyvanse and Concerta. I tried going up from 50mgs of Vyvanse to 60mgs, then finally to the highest dose 70mgs but it did nothing. My doctor recommended short acting Adderall and so far it has been working extremely well. I have been on it for 2 years. I also took Concerta for about a year, but it would wear off at about the six hour mark, so I was prescribed a booster dose of Ritalin for the afternoon hours. I am a teacher so my day began at 6AM (grading papers etc.) and the Concerta would start to wear off around noon, leaving me tired, scattered, lethargic and cranky (not so great for a teacher)… Vyvanse, even at 70mgs was doing the same thing. According to my doctor I metabolize quickly, everyone is different though… This is why the long acting medications wore off so quickly. Today I take 20mgs of IR Adderall 3x a day. I usually do not need three a day on the weekends because I sleep later.I usually do not take my first dose before 8AM… however… it depends on what I am doing on any given Saturday or Sunday. I would ask my doctor about taking an IR medication. Best Wishes, and I hope everything works out for
you…